# SDR SWAA2019050132215

- Difficulty date: April 14, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 21,503 hours, 9,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416A23041A
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE COVER MISSING BUMP GUARD END CAP COVER.  R&R COVER IAW SRM.
